Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 191, NWS Binghamton, NY

July 26, 20114 counties in Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 26, 2011, 2:04 PM EDT for 4 counties in Pennsylvania. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2011, 2:04 PM EDT (18:04 UTC)
Expired
Jul 26, 2011, 2:45 PM EDT
In force
41 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Bradford County, PA, Lackawanna County, PA, Susquehanna County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 61 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 11:28 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WUUS51 KBGM 261804
SVRBGM
PAC015-069-115-131-261845-
/O.NEW.KBGM.SV.W.0191.110726T1804Z-110726T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
204 PM EDT TUE JUL 26 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHERN LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTHERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHEASTERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 245 PM EDT.

* AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  RUSHVILLE...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AUBURN CENTER BY 212 PM EDT...
  SPRINGVILLE BY 218 PM EDT...
  HOP BOTTOM AND NICHOLSON BY 232 PM EDT...
  GLENWOOD BY 236 PM EDT...
  FLEETVILLE AND WALLSVILLE BY 238 PM EDT...
  LENOXVILLE...ROYAL AND EAST BENTON BY 242 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4170 7626 4187 7620 4173 7547 4150 7545
      4148 7546
TIME...MOT...LOC 1804Z 287DEG 34KT 4175 7611

$$

MLJ
1 follow-up statement
250 
WWUS51 KBGM 261848
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
248 PM EDT TUE JUL 26 2011

PAC015-069-115-131-261857-
/O.EXP.KBGM.SV.W.0191.000000T0000Z-110726T1845Z/
BRADFORD PA-LACKAWANNA PA-SUSQUEHANNA PA-WYOMING PA-
248 PM EDT TUE JUL 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYOMING...
SOUTHERN SUSQUEHANNA...NORTHERN LACKAWANNA AND EAST CENTRAL BRADFORD
COUNTIES HAS EXPIRED...

THIS STORM HAS WEAKENED...AND IS NO LONGER EXPECTED TO PRODUCE SEVERE
WEATHER.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4170 7626 4187 7620 4173 7547 4150 7545
      4148 7546
TIME...MOT...LOC 1804Z 287DEG 34KT 4175 7611

$$

MLJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:42 PM EDT, 22 minutes earlier.

Area forecast discussion, Jul 26, 1:42 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
142 PM EDT TUE JUL 26 2011

.SYNOPSIS...
A REINFORCING TROUGH OF LOW PRESSURE WILL MOVE THROUGH TODAY. THIS WILL
BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION.
HIGH PRESSURE WILL BUILD IN FOR TUESDAY NIGHT AND WEDNESDAY...WITH
FAIR WEATHER. THE CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS
WILL RETURN ON THURSDAY AS A WARM FRONT APPROACHES THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED AS OF 12 NOON... WW 686 NOW IN EFFECT TIL 23Z...FOR ALL OF
OUR CNTRL NY CNTYS...AS WELL AS THE NRN TIER OF PA. INSTAB/SHEAR
COMBO...AS MENTIONED IN THE PREVIOUS DISCUSSION...WILL SUPPORT AT
LEAST ISOLATED SVR TSRA.

GIVEN CURRENT STM MOTION AND MOVEMENT OF THE UPPER-LVL
WAVE...WE'LL BEGIN TO CLEAR CONVECTIVE ACTIVITY OUT OF THE REGION
BY LATE AFTN (20-23Z).

UPDATED AS OF 10 AM... VSBL SAT/RADAR LOOPS SHOW DEVELOPING
CONVECTIVE BANDS FROM THE ADIRONDACKS...ACRS LK ONT...AND INTO
PTNS OF WRN NY/SRN ONT ATTM...COINCIDENT WITH APPROACHING UPPER-
LVL WAVE. MEANWHILE...DOWNSTREAM ACROSS MOST OF CENTRAL NY AND
NORTHEAST PA...SKIES REMAIN MOSTLY CLEAR.

GIVEN DAYTIME HEATING THROUGH EARLY AFTN...AND SOME HGT
FALLS/COOLING ALOFT FROM THE ABOVE MENTIONED UPPER-LVL
SYSTEM...OUR AMS SHOULD DESTABILIZE...LEADING TO SHRA/TSRA
DEVELOPMENT...ESPECIALLY FROM THE TWIN TIERS NWD. THUS...WE'LL
CONTINUE TO EMPLOY CHC POPS/SCTD WORDING THROUGH LATE AFTN. BASED
ON 12Z SOUNDINGS/MODEL PROGS...ML CAPES OF 500-1000 CAN BE
EXPECTED...ALG WITH GOOD VERT SHEAR (0-6 KM VALUES OF 40-50 KT).
BASED ON THESE INDICES...STORMS MAY BECOME ORGANIZED IN
NATURE...AND WE'LL HAVE TO MONITOR DEVELOPMENTS CLOSELY BY MIDDAY.

AS FAR AS TEMPS GO THIS AFTN...925/850 MB TEMPS AT 12Z SUPPORT OUR
FCST MAX READINGS FAIRLY WELL (UPPER 70S-MID 80S).

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
ONCE THIS TROUGH MOVES THROUGH BY LATE THIS AFTERNOON/EARLY
EVENING, HIGH PRESSURE WILL BUILD IN. THIS HIGH PRESSURE WILL KEEP
THE WEATHER QUIET THROUGH WEDNESDAY NIGHT.

BY THURSDAY MORNING, A WARM FRONT WILL BEGIN TO MOVE INTO THE
WESTERN ZONES. THIS WILL BRING OUR NEXT OPPORTUNITY FOR SHOWERS
AND THUNDERSTORMS. THIS FRONT WILL BE SLOW MOVING AND LOOKS TO
POSSIBLY OCCLUDE BEFORE IT MAKES IT THROUGH THE AREA THURSDAY
NIGHT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
11 AM UPDATE...LONG TERM FORECAST DONE EARLY WITH THE SEVERE WEATHER
THREAT. POPULATED WITH HPC GUIDANCE. FAIRLY QUIET LONG TERM PERIOD
WITH A RAIN THREAT ENDING FRIDAY NIGHT...AND DRY WEATHER OVER THE
WEEKEND. NEXT SHOT AT PRECIP COMES EARLY NEXT WEEK WITH A FRONT
DROPPING THROUGH LATE TUESDAY/WEDNESDAY.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
CONVECTION WILL CONTINUE THROUGH 21Z ACROSS THE SOUTHERN TERMINALS
WITH DRY WEATHER ACROSS THE NORTH. AFTER 21Z CONVECTION BEGINS TO
SLIDE EAST EVERYWHERE EXCEPT AT KAVP WHERE CONVECTION IS POSSIBLE
THROUGH 0Z. FRONTAL PASSAGE THIS EVENING WILL BRING A RETURN TO
VFR WEATHER TO THE TERMINALS OVERNIGHT AND WEDNESDAY. THE LONE
EXCEPTION MAY BE AT KELM WHERE RAIN FROM TODAY MAY CREATE SOME
LIGHT FOG.

SOUTHWEST WINDS AROUND 10 KNOTS THEN WESTERLY THIS
AFTERNOON AT 10 KNOTS WITH GUSTS TO 20 KNOTS. LIGHT NORTHWEST
AFTER SUNSET.

OUTLOOK...

WEDNESDAY AND THURSDAY ...GENERALLY VFR. MORNING IFR/MVFR FOG
POSSIBLE AT KELM EACH DAY. SCT TSTM THUR AFTERNOON.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...POSSIBLE MVFR IN SHOWERS AND
THUNDERSTORMS. MORNING IFR/MVFR FOG POSSIBLE AT KELM.

SATURDAY/SUNDAY...VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...SLI
NEAR TERM...MLJ/SLI
SHORT TERM...SLI/TAC
LONG TERM...HEDEN
AVIATION...HEDEN
Hazardous weather outlook, Jul 26, 12:00 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1200 PM EDT TUE JUL 26 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-048-
072-271600-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-PIKE-SOUTHERN WAYNE-
1200 PM EDT TUE JUL 26 2011

...SEVERE THUNDERSTORM WATCH 686 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON FRIDAY MOST LOCATIONS WILL HAVE HIGH TEMPERATURES IN THE 90S...
WITH THE HEAT INDEX REACHING NEAR 100 DEGREES. A HEAT ADVISORY
MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ043-044-047-271600-
WYOMING-LACKAWANNA-LUZERNE-
1200 PM EDT TUE JUL 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. A
FEW OF THE STORMS COULD PRODUCE GUSTY WINDS OR HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON FRIDAY MOST LOCATIONS WILL HAVE HIGH TEMPERATURES IN THE 90S...
WITH THE HEAT INDEX REACHING NEAR 100 DEGREES. A HEAT ADVISORY
MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MJ

In the hours before

Local storm report, Jul 26, 1:26 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
126 PM EDT TUE JUL 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     HAIL             NEW HARTFORD            43.07N  75.29W
07/26/2011  M1.00 INCH       ONEIDA             NY   PUBLIC

&&

EMG
Local storm report, Jul 26, 1:30 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
130 PM EDT TUE JUL 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             NEW HARTFORD            43.07N  75.29W
07/26/2011  E1.75 INCH       ONEIDA             NY   PUBLIC

&&

RAM
Local storm report, Jul 26, 1:32 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
132 PM EDT TUE JUL 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     NEW HARTFORD            43.07N  75.29W
07/26/2011                   ONEIDA             NY   TRAINED SPOTTER

            MANY LARGE TREES DOWN JUST SOUTH OF THE SARGERTOWN
            SQUARE MALL. CAR PORT DAMAGE IN THE SAME AREA.

&&

RAM
Special weather statement, Jul 26, 1:48 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
148 PM EDT TUE JUL 26 2011

NYZ056-PAZ039-261830-
BROOME NY-SUSQUEHANNA PA-
148 PM EDT TUE JUL 26 2011

...STRONG THUNDERSTORM WILL AFFECT NORTHERN SUSQUEHANNA AND SOUTHERN
BROOME COUNTIES...

* AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR VESTAL
  CENTER...AND MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BINGHAMTON AT 155 PM EDT...
  BRACKNEY AND WYOANNA AT 200 PM EDT...
  CONKLIN AND KIRKWOOD AT 210 PM EDT...
  GREAT BEND AND HALLSTEAD AT 215 PM EDT...
  HICKORY GROVE AT 220 PM EDT...
  WINDSOR AND EAST WINDSOR AT 225 PM EDT...
  LANESBORO AND SUSQUEHANNA AT 230 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4200 7548 4188 7548 4196 7614 4200 7614
      4200 7610 4214 7611 4212 7542 4204 7542
      4201 7540 4200 7537

MLJ
Special weather statement, Jul 26, 1:49 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
149 PM EDT TUE JUL 26 2011

NYZ046-261815-
OTSEGO NY-
149 PM EDT TUE JUL 26 2011

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OTSEGO COUNTY NEAR
CHERRY VALLEY...

* AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A   STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
STRONG GUSTY WINDS TO 50 MPH.  THIS STORM WAS LOCATED NEAR
SPRINGFIELD...AND MOVING SOUTHEAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CHERRY VALLEY AT 155 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4279 7499 4285 7496 4283 7490 4289 7489
      4290 7487 4284 7465 4282 7464 4276 7466
      4267 7463 4267 7464

HEDEN
Special weather statement, Jul 26, 2:01 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
201 PM EDT TUE JUL 26 2011

PAZ038-039-043-044-261845-
BRADFORD PA-LACKAWANNA PA-SUSQUEHANNA PA-WYOMING PA-
201 PM EDT TUE JUL 26 2011

...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BRADFORD...
NORTHEASTERN WYOMING...NORTHERN LACKAWANNA AND SOUTHERN SUSQUEHANNA
COUNTIES...

* AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  RUSHVILLE...AND MOVING EAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  RUSH AND AUBURN CENTER AT 210 PM EDT...
  ELK LAKE AT 215 PM EDT...
  SPRINGVILLE AND DIMOCK AT 220 PM EDT...
  HOP BOTTOM AND NICHOLSON AT 230 PM EDT...
  GLENWOOD AND WEST LENOX AT 235 PM EDT...
  LENOXVILLE AND ROYAL AT 240 PM EDT...
  CLIFFORD AND ELKDALE AT 245 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4170 7629 4187 7623 4174 7547 4156 7545
      4148 7549

MLJ

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:01 PM EDTSpecial Weather StatementBGMSusquehanna44 min
Jul 26, 3:57 PM EDTSpecial Weather StatementBGMWayne48 min
Jul 26, 4:04 PM EDTSpecial Weather StatementBGMLackawanna, Wyoming56 min
Jul 26, 4:06 PM EDTSevere Thunderstorm WarningBGMWayne54 min
Jul 26, 4:37 PM EDTSevere Thunderstorm WarningBGMWayne43 min
Jul 26, 4:39 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Pike, Wayne55 min
Jul 26, 5:09 PM EDTSpecial Weather StatementBGMWayne51 min
Jul 26, 6:24 PM EDTSpecial Weather StatementBGMPike36 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.